# SDR VNAA2012050300003

- Difficulty date: May 3, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 17,986 hours, 18,056 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT BLEED DUCT WARNING MESSAGE AT 17,000 FEET.  CREW COMPLETED QRH, DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REPOSITIONED BLEED LOOPS AT MT205, RESECURED GROUND WIRES AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
